Deakin University
Browse

File(s) not publicly available

Linear Spaces With Line Range {n-l, n, n+1} and at most n2 points

journal contribution
posted on 2023-02-03, 03:34 authored by Lynn BattenLynn Batten
We characterize all finite linear spaces with p ≤ n2points where n ≥ 8 for p ≠ n2 — 1 and n ≥ 23 for p = n2— 1. and the line range is {n - 1, n, n + 1}. All such linear spaces are shown to be embeddable in finite projective planes of order a function of n. We also describe the exceptional linear spaces arising from p < n2 - 1 and n ≥ 4. © 1980, Australian Mathematical Society. All rights reserved.

History

Journal

Journal of the Australian Mathematical Society

Volume

30

Pagination

215 - 228

ISSN

1446-7887

eISSN

1446-8107

Usage metrics

    Research Publications

    Categories

    No categories selected

    Keywords

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC